# SDR SIMA200703601

- Difficulty date: February 1, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 17,552 hours, 17,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY LIGHTS NOT ARMED AND ELECTRICAL ABNORMAL MESSAGE, AIRCRAFT RETURNED TO MQT.   REMOVED AND REPLACED NUMBER 2 BATTERY SWITCH IAW EMB AMM 24-31-00.   OPERATIONAL CHECK GOOD - PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS NOTED - RETURNED AIRCRAFT TO SERVICE.
